# SDR SWIA200922946

- Difficulty date: October 22, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 38,148 hours, 31,449 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1902
- Condition: Failed
- Location: Nlg
- Part time: 15,768 hours, 12,500 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT.  (FLT 4780)  REPLACED NOSE GEAR SELECTOR VALVE.  P/N:  750006000, S/N ON:  1731, S/N OFF:  1902.
